# SDR SWAA2023112414485

- Difficulty date: October 25, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232RF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FLOOR PANEL 232RF WITH UPPER SKIN HAS AREAS OF PULLED STRANDS WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL USING BMS 4-23 TY 2 LOT#1541638-1; RESIN FOR INSERTS BMS 5-107 LOT#1538621-1; THERMOMETER ID:ATS2950 CAL DUE:08/2024 DUE TO AMOUNT OF ALL DAMAGE IAW SRM 53-00-50-2R-0.PARA 1.A.NOTE; 5.S; DWG 144A5810 ID:0151.;[02] INSPECTED AND VERIFIED CORRECTIVE ACTION 1.;[03] UPDATED CURE SHEET;[04] FINAL INSPECTION. JOB COMPLETE.
